Open Access
April, 2019 Ball Average Characterizations of Variable Besov-type Spaces
Ciqiang Zhuo, Der-Chen Chang, Dachun Yang
Taiwanese J. Math. 23(2): 427-452 (April, 2019). DOI: 10.11650/tjm/181204


In this article, the authors characterize the variable Besov-type spaces $B_{p(\cdot),q(\cdot)}^{s(\cdot),\phi}(\mathbb{R}^n)$, with $1/p(\cdot)$ and $1/q(\cdot)$ satisfying the globally log-Hölder continuous conditions, via Peetre maximal functions and averages on balls. The latter characterization, via averages on balls, gives one way to introduce these spaces on metric measure spaces.


Download Citation

Ciqiang Zhuo. Der-Chen Chang. Dachun Yang. "Ball Average Characterizations of Variable Besov-type Spaces." Taiwanese J. Math. 23 (2) 427 - 452, April, 2019.


Received: 7 May 2018; Accepted: 3 December 2018; Published: April, 2019
First available in Project Euclid: 21 December 2018

zbMATH: 07055576
MathSciNet: MR3936007
Digital Object Identifier: 10.11650/tjm/181204

Primary: 46E35
Secondary: 42B35

Keywords: ball average , Besov space , Peetre maximal function , ‎variable exponent

Rights: Copyright © 2019 The Mathematical Society of the Republic of China

Vol.23 • No. 2 • April, 2019
Back to Top